Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 9 December 2005

The Possibility of Cyclical Behavior in a Class of Dynamic Models

Anjan Mukherji1

American Journal of Applied Sciences, Volume 2, Issue 13, pp. 27–38 · doi.org/10.3844/ajassp.2005.27.38

7,600 accesses4,767 downloads3 citations (Crossref)Metrics
Cite Check for updates

Abstract

The study investigates conditions under which endogenous cyclic behavior may be observed within the context of Predator-Prey (Lotka-Volterra) Models. The analysis also establishes conditions under which such behavior is non-existent and hence establishes conditions for global convergence to the interior equilibrium, whenever it exists. The results are then applied to two diverse sets of economic exercises and shows how the conclusions of those exercises may be established under a much weaker set of assumptions. Based on these discussions, a numerical example of robust periodic behavior is provided.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Mukherji, A. (2005). The Possibility of Cyclical Behavior in a Class of Dynamic Models. American Journal of Applied Sciences, 2(13), 27–38. https://doi.org/10.3844/ajassp.2005.27.38

Licence
© Science Publications
Issue
Volume 2, Issue 13
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
The Possibility of Cyclical Behavior in a Class of Dynamic ModelsAmerican Journal of Applied Sciences · Volume 2, Issue 13 · pp. 27–38 · © Science PublicationsDownload